# SDR R61A201506250401

- Difficulty date: June 25, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 28,159 hours, 21,089 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003859002
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FRAME 16, STRINGER 27R SHEAR CLIP IS CORRODED.  MAINTENANCE REMOVED FRAME 16, STR 27R, SHEAR CLIP, BLENDED IT.  FOUND DAMAGE THIS AREA, NO DAMAGE ALLOWED, LOCATED AND DRILLED NEW CLIP AND INSTALLED NEW CLIP IAW SRM 170 51-40-02, 51-41-02, 51-21-02, 51-23-06.  PN 170-03859-002, CLIP.
